Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 14, Number 7
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 14, Number 7 (1908)
PDF
Bull. Amer. Math. Soc. 14 (1908)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 14, Number 7 (1908)
PDF
Bull. Amer. Math. Soc. 14 (1908)
Subjective geometry
G. W. Hill PDF
Bull. Amer. Math. Soc. 14 (1908), 305-313
On higher congruences and modular invariants
L. E. Dickson PDF
Bull. Amer. Math. Soc. 14 (1908), 313-318
Note on Jacobi’s equation in the calculus of variations
Max Mason PDF
Bull. Amer. Math. Soc. 14 (1908), 318-321
On the distance from a point to a surface
E. R. Hedrick PDF
Bull. Amer. Math. Soc. 14 (1908), 321-323
A geometric representation of the Galois field
L. I. Neikirk PDF
Bull. Amer. Math. Soc. 14 (1908), 323-325
Concerning the degree of an irreducible linear homogeneous group
W. B. Fite PDF
Bull. Amer. Math. Soc. 14 (1908), 326-329
On the Lorentzian transformation and the radiation from a moving electron
F. R. Sharpe PDF
Bull. Amer. Math. Soc. 14 (1908), 330-336
Notes
PDF
Bull. Amer. Math. Soc. 14 (1908), 341-347
New publications
PDF
Bull. Amer. Math. Soc. 14 (1908), 347-350

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

On the Resolution of Higher Singularities of Algebraic Curves into Ordinary Nodes, by B. M. Walker.
Reviewer: H. S. White
Review information PDF
Bull. Amer. Math. Soc. 14 (1908), 336-337
Die Kegelschnitte des Gregorius a St. Vincentio in vergleichender Bearbeitung, by Karl Bopp.
Reviewer: Florian Cajori
Review information PDF
Bull. Amer. Math. Soc. 14 (1908), 337-338
Annuaire du Bureau des Longitudes pour l'An.
Reviewer: Ernest W. Brown
Review information PDF
Bull. Amer. Math. Soc. 14 (1908), 338-339
Die Zustandsgleichung der Gase und Flüssigkeiten und die Kontinuitätstheorie, by J. P. Kuenen.
Reviewer: E. B. Wilson
Review information PDF
Bull. Amer. Math. Soc. 14 (1908), 339-341